# SDR CA010214011

- Difficulty date: January 19, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 2,571 hours
- Engine: Lyc HO360C1A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Part number: 502565213
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN STRAP SHREADED.REPLACED SHOULDER STRAP.
